# SDR 9JLA2014040907283

- Difficulty date: March 31, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 4,002 hours, 3,431 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 17426212
- Part serial: 01384
- Condition: Defective
- Location: Cockpit
- Part time: 780 hours, 604 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE CO-PILOTS O2 MASK DONNING BUTTON WOULD NOT WORK.  FOUND CREW O2 MASK TO BE DEFECTIVE PN 174262-12, SN 01384.  AN OVERHAULED CREW MASK WAS INSTALLED.
